# SDR 2003FA0001298

- Difficulty date: December 1, 2003
- Submitted: December 31, 2003
- Operation: General aviation
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23055438
- Part serial: X64878
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED THE ENGINE FOR REPAIR DUE TO HIGH OIL TEMPERATURE.  DURING INSPECTION OF THE PARTS FOUND THE WELD ON 1 OF THE 5 TURBINE NOZZLE DIAPHRAGM RETAINING KEYS WAS CRACKED THROUGH THE CENTER FOR ALMOST ITS ENTIRE LENGTH.  TURBINE  TSO 613 HOURS  (KES WO NR A03611)
